# SDR DXTA2014072805834

- Difficulty date: July 27, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 8,760 hours, 6,820 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007221
- Part serial: P612
- Condition: Odor
- Location: Apu Bay
- Part time: 3,661 hours, 6,610 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS COMING INTO COCKPIT, WITH APU RUNNING, BLEED AIR ON OR OFF AND WITH ENGINE RUNNING.   REMOVED AND REPLACED APU IAW MM 49-10-00. OPS AND LEAK CHECKED GOOD.
